# SDR SIMA20130519006

- Difficulty date: May 19, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 21,719 hours, 18,149 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: ABI100708R
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION,  FOUND F/A FLASHLIGHT SWITCH INTERMITENT, LIGHT IS DIM.   ACFT REMOVED FROM SERVICE.   R & R FLASHLIGHT,  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
